# SDR CA040127004

- Difficulty date: December 17, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 13,180 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW12966
- Condition: Worn
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT ENGINE, NR 5 CYLINDER FAILED COMPRESSION TEST. UPON REMOVAL, CYLINDER INTERIOR AND UNDERSIDE OF PISTON HEAD FOUND TO HAVE SOME TYPE OF BROWNISH SURFACE COATING ON THEM.
